# SDR USAA04338

- Difficulty date: June 20, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Vertical Stab
- Part time: 41,084 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND .25 INCH BY .25 INCH CORROSION ON THE FORWARD TEE FITTING OF THE OUTBOARD ATTACH FITTING ON THE LEFT AFT SIDE OF THE VERTICAL STAB.  CORROSOIN LEVEL 1, TASK JK-64-55200-C-001.  REMOVED CORROSION AND INSTALLED NEW BUSHINGS PER EA 78608.  (M)
